PowerPack Off Canvas Cart
No products in the cart.
100% Secure Checkout!
$0.00 0

Kratom Nausea- All You Need to Know About Handling It

Have you ever found yourself feeling extremely nauseous and sick to your stomach after consuming Kratum? If yes, you’re not alone. In fact, you are experiencing one of the relatively common side effects, “kratom nausea“.

While All-natural Kratom has been a literal godsend for millions of Americans, it doesn’t come without any side effects, Kratom Nausea being one of the most common ones. Just because you’re consuming Mitragynine doesn’t guarantee the fact that you’ll develop Nausea. Here’s why: How your body reacts to this herb varies from user to user. Plus, there are some factors in places that predisposes you to develop Kratom Nausea.

In this article, we are going to explore the reason behind this unpleasant Speciosa side effect. Plus, we will also look at a few tried and tested ways of avoiding Ketum Nausea in the first place and helping alleviate it when it occurs.

 Let’s get started, shall we? 

What Causes Kratom-Induced Nausea?

Before we discuss the various ways you can handle Kratom-induced Nausea, it is essential to look at why Miragyna causes Nausea to start with. You ought to know that Kratum is just another health supplement that people ingest for many conditions. And considering that everybody’s body reacts differently, things can go wrong at times. Besides yielding its vast medicinal value, you can experience certain Lab-tested Kratom side effects like Nausea.

Here are a few common reasons behind Ketum-induced Nausea;

Kratom Tends To Create Stomach Sensitivity

Just like any other drug, your body’s genetics and blood type are primarily responsible for how well your body reacts to Mitragynine speciosa. Generally, users who have a history of sensitive stomach conditions are more prone to developing Korth-related Nausea. If you have a history of gastrointestinal side effects with certain herbs, the chances of developing Kratom Nausea are significantly higher.

Kratom Acts On Certain Brain Receptors

By initiating the brain’s MORs receptors, Mitragynine yields the benefits that everybody is raging about currently. It also tends to activate the vomiting centers in the brain, which urges you to empty your stomach. The good news is that Mitragynine is incredibly mild, and the resultant Nausea isn’t as harsh as with other drugs.

Kratom Doesn’t Taste Good At All

Perhaps unsurprisingly, the biggest reason why users feel nauseated after consuming Kratom tree leaves is that it tastes awful. Quite frankly, pure Ketum tastes incredibly nauseating. While users have come up with creative ways of making Kratom taste better, many people are still consuming it in an old-fashioned way. With All-natural Kratom, you can also eventually develop a taste for it, which could help with the Nausea.

How To Avoid Kratom Nausea To Start With?

While Ketum is incredible for providing a much-needed energy boost and inducing calmness, it can also make you a little queasy at times. Here is how you can avoid Korth nausea in the first place;

Take The Appropriate Kratom Dose

First things first, you need to stick to an appropriate Kratom dosage regimen. Taking too much of a good thing is a surefire way to stomach sickness. The best way to ensure the right Mitragyna Speciosa dose is to start with the lowest effective dose.

Here’s how you can calculate the right dose that won’t lead to Nausea. Start by taking one gram of Kratom. Wait for around 45 minutes and check whether you’re getting the desired results. In case you don’t, take another gram of the herb. Stop immediately as soon as you experience the anticipated effects. Now pick from where you left the next day and gradually increase the dose, making sure not to overdo it.

One important point to be mindful of is always using a digital skill to calculate the exact dose, instead of just eyeballing the amount. Additionally, once you find that sweet spot in terms of Ketum dosage, wait for a minimum of four hours before consuming another dose to avoid getting sick. Also, don’t go around changing your Speciosa supplier and strain too often. And if you do, you need to start the process of dose adjusting again as Kratom potency generally varies.

Consume An Antacid 30 Minutes Before Taking Kratom And Take a Light Snack Thirty Minutes After

While the fact is, your body will absorb alkaloids from All-natural Kratom better on an empty stomach. Unfortunately, this is also a guaranteed way to feel nauseated. So, what is the solution?- Taking an antacid 30 minutes before ingesting Speciosa. This does neutralize your stomach acids and help ease Nausea without affecting the herb’s medicinal potential.

A word of caution: Antacids are infamously known as Kratom potentiators- Meaning they can enhance the psychoactive effects of the herb. While this is a happy trade-off for most users, it’s still work keeping in mind. Added to this, it is advised to consume a light snack 30 minutes after ingesting Speciosa. Not only will this help with the absorption of the herb’s active compounds, but it also helps settle your stomach and steer off Nausea.

Use Ginger To Help Soothe An Upset Stomach

Did you know that studies show that our everyday kitchen spice, Ginger, is incredibly powerful in reducing Nausea and settling stomach aches?

You can grind it up and add it to your Kratom tea. Granted, the flavor might not be very pleasing to all. It still tastes way better than Kratom tea powder. Better yet, you can suck on a fresh piece of Ginger whenever you feel nauseated. Another creative way of consuming the spice for those who aren’t too fond of the strong taste is taking crystallized Ginger- tastes just like candy.

Make Kratom Tea Instead Of Just Consuming The Powder

As opposed to the tea, Tossing Kratom tea powder is more likely to make you feel nauseous. Here’s why: Consuming the powder means you’re ingesting a ton of waxes, fibers, waxes, etc.

While these substances are not responsible for rendering Ketum effects, it can lead to Kratom nausea. But set against that, preparing Korth tea will filter most of the unnecessary ingredients, thereby preventing Nausea. On the other hand, if you must ingest Kratom tea powder, use smaller quantities than what you would generally use to make tea. Additionally, you can add the Kratom powder to juices to curb its overwhelming taste and prevent Nausea.

You Feel Nauseated After Consuming Kratom- What to Do Now?

You have already developed Nausea after consuming Korth. And now you are scouring page after page on the internet looking for a cure. Isn’t that why you are reading this review in the first place, right?

Here’s what you can do to help treat Lab- tested Kratom nausea and make taking Kratom an enjoyable experience every time;

Take Over-The-Counter Motion Sickness Drugs

One popular method of treating Korth nausea is by taking over-the-counter motion sickness medications such as antiemetics. These drugs are incredibly effective and render its effects super fast. Best of all, they also help prevent you from getting high on Korth, thereby ensuring you enjoy the maximum benefits.

Use Peppermint Essential Oil Or Chew On Fresh Ginger

As mentioned earlier, chewing on fresh Ginger is an incredibly easy way of treating Nausea. One of our favorite ways of taking Ginger is making ginger tea with a dash of honey. Another simple home remedy uses peppermint essential oil, which can help soothe your stomach and make you instantly feel better. All you need to do is place a drop or two of the peppermint essential oil on your tongue whenever you feel nauseous after consuming Kratom. Here are Ketum users who have shared their successful experience with using these remedies on Reddit.

The best thing with these two remedies is that both are exceptionally easy to find and completely legal. You probably have the two ingredients lying around in your home.

Consume Medical Marijuana

Another excellent way of treating Ketum nausea is by taking medical marijuana. The active compounds in marijuana, CBD and THC, are remarkably effective in curing Nausea. Fun fact: Cancer patients regularly consume medical marijuana to help cope with chemotherapy’s side effects, including Nausea and vomiting. On a side note, make sure that marijuana is legal where you live to avoid getting in trouble with the authorities.

Ending Thoughts on Handling Kratom-Induced Nausea

So, does Kratom cause nausea?

Yes, All-natural Kratom is responsible for provoking this unpleasant sensation, especially in first-time users. But the good news is that Kratom nausea doesn’t have to be a deal-breaker for you. With the appropriate dosage regimen, over-the-counter medications, and some useful home remedies, you can safely consume this magical herb without any of the nasty side effects, including Nausea.

Share with friends or family who might be facing this unpleasant dilemma, aka Kratom nausea. Good luck!

Table of Contents

No Comments

Post A Comment